PROGRAM FOR THE ORGANIZATIONAL SCIENCE AND CYBERSECURITY WORKSHOP

July 14-15, 2018; Merten Hall 1204, George Mason University, Fairfax, VA 22030, USA

SATURDAY, JULY 14 th	Session Type	<u>Presenters/</u> <u>Panelists</u>	<u>Affiliation</u>	<u>Topic</u>
1:00 PM	Welcome, Introductions, and Initial Information	Everyone!		
1:50 PM	10-minute Break			
2:00 PM	Presentation	Bradley Fidler	Stevens Institute of Technology	History and Development of Internet Security
	Session #1	Clay Posey	University of Central Florida	Intersection of Management and Cybersecurity
2:40 PM	10-minute Break			
2:50 PM	Panel Discussion #1 (draft list of questions has been provided to panelists)	Alex Bardas Scott Bedwell Daisy Chang Cynthia Dion-Schwarz Dave Dorsey Tom Millar	University of Kansas PDRI National Science Foundation RAND Corporation HumRRO Dept. of Homeland Security/US-CERT	Work at the Intersection of Organizational Science and Cybersecurity: Opportunities and Challenges
3:50 PM	10-minute Break			
4:00 PM	Presentation Session #2	Bradley Brummel Reeshad Dalal Robert Proctor Aiping Xiong	The University of Tulsa George Mason University Purdue University Pennsylvania State University	Decision-Making Cues Related to Trust Overview of Research on Cyber Security Incident Response Teams Overview of Research Program on Cyber Decision-Making Decisions Made by Users Confronted with Spear-Phishing Emails
5:20 PM	10-minute Break			
5:30-6:30 PM	Reception			

SUNDAY, JULY 15 th	Session Type	<u>Presenters/</u> <u>Panelists</u>	<u>Affiliation</u>	<u>Topic</u>
9:00 AM	Welcome			
9:10 AM	Presentation Session #3	Richard Landers Susan Straus Michael Coovert Jaclyn Martin Alex Bardas	University of Minnesota/SIOP RAND Corporation University of South Florida University of South Florida University of Kansas	SIOP's Involvement in Supporting Cybersecurity Research Competencies/Proficiencies of Military Intelligence Analysts Overview of the USF Programs Related to Org & Cyber Falling for the Phish: Modeling Employee Phishing Susceptibility Application of Anthropological Methods to Studying SOCs
10:50 AM	10-minute Break			
11:00 AM	Presentation Session #4	Prashanth Rajivan Sushil Jajodia Cori Faklaris Shelby Curtis Quinn DuPont	Carnegie Mellon University George Mason University Carnegie Mellon University The University of Texas at El Paso University of Washington	Key Features of Effective CSIRT Processes Maintaining a Level of Operational Effectiveness in a CSOC Under Adverse Conditions Transtheoretical Model of Behavior Change for Wellness Dark Triad of Personality (e.g., Machiavellianism) How to Conduct Responsible Research
12:40 PM	Lunch			
2:00 PM	Panel Discussion #2 (draft list of questions has been provided to panelists)	Bradley Brummel Dan Cosley Reeshad Dalal Bradley Fidler Susan Straus	The University of Tulsa National Science Foundation George Mason University Stevens Institute of Technology RAND Corporation	Interdisciplinary Funding and Publications
3:00 PM	5-minute Break			
3:05 PM	Interactive Session	Everyone!		Concrete Next Steps: Goals and Implementation Intentions
3:45 PM	Interactive Session	Everyone!		What Attendees Want/Need from Others, and What They Can Provide to Others
4:30-5:30 PM	Reception			

If you have questions regarding the Program or the Workshop in general, please email BOTH Reeshad Dalal (rdalal@gmu.edu) AND Daniel Shore (dshore@gmu.edu). Thanks!